# SDR CALA2024011700126

- Difficulty date: December 22, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323174320000
- Condition: Corroded
- Location: Frm 30-32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

96-49 - A3NB-53-3-6328 FWD CABIN FLOOR, SEAT TRACK HAS CORROSION LOC. Y-765, FR 30 AND FR 32.()
